Higher integrability of determinants and weak convergence in L1. : Journal für die reine und angewandte Mathematik (Crelles Journal) Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Higher integrability of determinants and weak convergence in L1.

Stefan Müller

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1990, Issue 412, Pages 20–34, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1990.412.20, December 2009

Publication History

Published Online:
2009-12-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Longzhi Lin
Analysis & PDE, 2013, Volume 6, Number 8, Page 1899
[2]
Luigi Ambrosio
Nonlinear Analysis: Theory, Methods & Applications, 1994, Volume 23, Number 3, Page 405
[3]
Mariano Giaquinta, Paolo Maria Mariano, Giuseppe Modica, and Domenico Mucci
Physica D: Nonlinear Phenomena, 2010, Volume 239, Number 15, Page 1485
[4]
Stefan Müller, Vladimir Šverák, and Baisheng Yan
Journal of Geometric Analysis, 1999, Volume 9, Number 4, Page 671
[5]
Armin Schikorra
Journal of Differential Equations, 2012, Volume 252, Number 2, Page 1862
[6]
Steffen Fröhlich and Frank Müller
Analysis, 2011, Volume 31, Number 3, Page 221
[7]
Konrad Gr�ger
Mathematische Annalen, 1994, Volume 298, Number 1, Page 719
[8]
Domenico Mucci
Calculus of Variations and Partial Differential Equations, 2004, Volume 22, Number 4, Page 391
[9]
Haïm Brezis and Hoai-Minh Nguyen
Inventiones mathematicae, 2011, Volume 185, Number 1, Page 17
[10]
Tadeusz Iwaniec and Jani Onninen
Archive for Rational Mechanics and Analysis, 2009, Volume 194, Number 3, Page 927
[11]
Haïm Brezis and Hoai-Minh Nguyen
Annals of Mathematics, 2011, Volume 173, Number 2, Page 1141
[12]
Tadeusz Iwaniec and Adam Lutoborski
Archive for Rational Mechanics and Analysis, 1993, Volume 125, Number 1, Page 25

Comments (0)

Please log in or register to comment.